Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Severe prolonged menstrual bleeding, primolute, medication, peri menopausal, hormonal imbalance

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3393 Questions
i am bleeding for more than two months my doctor put me on primolut tabs. then she gave me a d.n.c i'm sill bleeding after two weeks now..can you help me? what is wrong with me? i am 47 years old, my height is 5ft 6'i weight 160lbs. always had a regular period from age 11have two children,never had a miss carriage or an abortion.
Posted Tue, 1 May 2012 in Menstruation and Miscarriage
Answered by Dr. Raju A.T 7 hours later

Thanks for your query,

The continuous bleeding (Menorrhagia )is a common and expected symptom in peri menopausal condition at this age due to hormonal imbamlance, If you still have not attained menopause then its the start of it. Well its typical , some times it may continue for more than 3 months.

The Primolute will help but will take time and you also have undergone D and C this will add to the treatment and will surely stop the bleeding.I would ask you to give it some more time say 1 or 2 months from now.Meanwhile keep your nutrition good with iron and protein XXXXXXX diet.

Hope I have answered your query. If you have any follow up queries I will be available to answer them.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor